An application for linear and nonlinear heat equations by Adomian's decomposition method


Pamuk S.

APPLIED MATHEMATICS AND COMPUTATION, vol.163, no.1, pp.89-96, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 163 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2003.10.051
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.89-96

Abstract

The particular exact solutions of a linear heat equation, and a nonlinear heat equation that Usually arises in mathematical biology are obtained in both x and t directions using Adomian's decomposition method. In addition, numerical comparison of particular solutions in the decomposition method for linear and nonlinear problems indicates that there is a good agreement between the numerical solutions and particular exact solutions in terms of accuracy and efficiency. (C) 2004 Elsevier Inc. All rights reserved.